Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2011, 10:22 PM MDT for 4 counties in Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 10:22 PM MDT (04:22 UTC)
- Expired
- Jun 24, 2011, 11:06 PM MDT
- In force
- 44 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 10:30 PM MDT | TSTM WND GST 60 | 2 S Dalton, NE | TREE BRANCHES DOWN |
| Jun 24, 10:34 PM MDT | TSTM WND DMG | Dalton, NE | SEVERAL TREE BRANCHES DOWN DUE TO HIGH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 4.4 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 3299 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
123 WUUS55 KCYS 250422 SVRCYS NEC007-033-105-123-250515- /O.NEW.KCYS.SV.W.0073.110625T0422Z-110625T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1022 PM MDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 1115 PM MDT * AT 1020 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF HARRISBURG...OR 16 MILES NORTH OF KIMBALL...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... REDINGTON...MUD SPRINGS...DALTON AND BROADWATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4169 10282 4130 10277 4141 10379 4158 10370 TIME...MOT...LOC 0422Z 268DEG 30KT 4147 10360 WIND...HAIL 60MPH 1.50IN $$ MSW
2 follow-up statements
937
WWUS55 KCYS 250449
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1049 PM MDT FRI JUN 24 2011
NEC105-250458-
/O.CAN.KCYS.SV.W.0073.000000T0000Z-110625T0515Z/
KIMBALL NE-
1049 PM MDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN KIMBALL
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF NORTHEAST
KIMBALL COUNTY.
LAT...LON 4138 10338 4139 10338 4139 10349 4155 10348
4168 10284 4130 10277
TIME...MOT...LOC 0448Z 268DEG 30KT 4148 10331
$$
NEC007-033-123-250515-
/O.CON.KCYS.SV.W.0073.000000T0000Z-110625T0515Z/
BANNER NE-CHEYENNE NE-MORRILL NE-
1049 PM MDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MORRILL...NORTHERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL
1115 PM MDT...
AT 1043 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9
MILES SOUTHWEST OF REDINGTON...OR 23 MILES NORTHEAST OF KIMBALL...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MUD SPRINGS...DALTON AND BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4138 10338 4139 10338 4139 10349 4155 10348
4168 10284 4130 10277
TIME...MOT...LOC 0448Z 268DEG 30KT 4148 10331
WIND...HAIL 60MPH 1.50IN
$$
MSW050
WWUS55 KCYS 250506
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1106 PM MDT FRI JUN 24 2011
NEC007-033-123-250513-
/O.CAN.KCYS.SV.W.0073.000000T0000Z-110625T0515Z/
BANNER NE-CHEYENNE NE-MORRILL NE-
1106 PM MDT FRI JUN 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORRILL...NORTHERN
CHEYENNE AND SOUTHEASTERN BANNER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND WAS NO LONGER
PRODUCING SEVERE WEATHER. SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THE STORM AS IT MOVES ACROSS SOUTHERN MORRILL AND FAR
NORTHERN KIMBALL COUNTIES. NO REPORTS OF SEVERE WEATHER HAVE BEEN
RECEIVED BY THE NATIONAL WEATHER SERVICE AT THIS TIME FROM THIS
STORM.
LAT...LON 4138 10338 4139 10338 4139 10349 4155 10348
4168 10284 4130 10277
TIME...MOT...LOC 0503Z 268DEG 30KT 4148 10314
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:26 PM MDT, 56 minutes earlier.
Area forecast discussion, Jun 24, 9:26 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 926 PM MDT FRI JUN 24 2011 .DISCUSSION...THE THUNDERSTORMS HAVE BEEN SLOW TO WEAKEN OVER THE SOUTHERN PANHANDLE AT MID EVENING. THE STORMS SHOULD CONTINUE TO WEAKEN OVER MAINLY THE SOUTHERN PANHANDLE THROUGH THE EARLY MORNING IN ADVANCE OF THE PASSAGE OF A SHORTWAVE TROUGH. HAVE LET THE SEVERE THUNDERSTORM WATCH EXPIRE AT 03Z. && .PREVIOUS DISCUSSION.../ISSUED AT 706 PM MDT FRI JUN 24 2011/... .DISCUSSION...SEVERE WEATHER HAS ABOUT ENDED OVER THE CWA EARLY THIS EVENING AS THE STRONGER STORMS WERE WELL EAST OF THE CWA AS OF 01Z. A SHORTWAVE TROUGH WILL CONTINUE TO MOVE ACROSS THE CWA THROUGH EARLY SATURDAY MORNING. AHEAD OF THE FEATURE...SOME SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE CWA. WITH LIGHT WINDS AND SURFACE DEW POINTS IN THE 50S LATER TONIGHT...LOW CLOUDS AND FOG WILL BE POSSIBLE OVER AND EAST OF THE LARAMIE RANGE. THOSE CONDITIONS WILL GRADUALLY IMPROVE AFTER MID MORNING SATURDAY. HAVE MADE THE NECESSARY CHANGES IN A RECENT FORECAST UPDATE. && .AVIATION...00Z TAF ISSUANCE... SHOWERS AND THUNDERSTORMS WILL TAPER OFF AND END FROM WEST TO EAST OVER THE CWA THROUGH 09Z. THE ACTIVITY WILL BE MOST WIDESPREAD OVER THE NORTHERN PANHANDLE. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE STRONGER STORMS THROUGH THE EVENING HOURS. IFR CEILINGS AND VISIBILITIES IN FOG SHOULD DEVELOP AFTER 08Z IN AREAS OVER AND EAST OF THE LARAMIE RANGE. THOSE LOW CONDITIONS WILL GRADUALLY IMPROVE AFTER 14Z. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING...WITH THE STRONGER ACTIVITY OVER THE NORTHERN PANHHANDLE. && .PREVIOUS DISCUSSION.../ISSUED AT 121 PM MDT FRI JUN 24 2011/... SHORT TERM...TONIGHT THROUGH SUNDAY... FORECAST PROBLEM IN THE SHORT TERM IS THE THREAT OF SEVERE WEATHER. 18Z SURFACE ANALYSIS SHOWS 55 DEW POINTS LOCATED GENERALLY TO THE EAST OF THE WY/NE BORDER. A FRONTAL BOUNDARY IS PUSHING INTO NORTHERN AND WESTERN NEBRASKA. AREA RADARS HAVE BEEN SHOWING ISOLATED CONVECTIVE ACTIVITY THROUGHOUT THE MORNING. LATEST IMAGES FROM KCYS 88D SHOWING A DECENT STORM TO THE NORTH OF RAWLINS AND OTHER WEAKER STORMS JUST GETTING GOING WEST OF CHEYENNE. SEEMS LIKE ALL THE INGREDIENTS ARE COMING TOGETHER FOR AN OUTBREAK OF SEVERE WEATHER GENERALLY EAST OF INTERSTATE 25 EAST INTO THE PANHANDLE. LAPS DATA ALREADY SHOWING LIFTED INDEX'S OF MINUS 4 TO MINUS 6 IN THIS AREA WITH CAPES ABOVE NUMBERS OVER 2000. NAM SHOWING THAT BY 25/00Z CAPES WILL BE OVER 3000 AND LI'S -8 IN THE PANHANDLE. LOOKS LIKE THE STORMS WILL PERSIST TO AROUND MIDNIGHT IN THE PANHANDLE ENDING A LITTLE EARLIER IN SOUTHEAST WYOMING. ON SATURDAY MOST OF THE CWA WILL CONTINUE TO HAVE A CHANCE OF THUNDERSTORMS BUT THE THREAT OF SEVERE WEATHER WILL MAINLY BE IN THE SIOUX AND DAWES COUNTIES IN THE PANHANDLE. SUNDAY WILL SEE THE CHANCES OF STORMS DIMINISHING BUT THE NORTHERN PANHANDLE STILL COULD SEE SOME ISOLATED SEVERE WEATHER. TEMPERATURES THROUGH THE WEEKEND WILL SEE GENERALLY THE 70S AND 80S FOR HIGHS WITH LOWS IN THE 40S AND 50S. LONG TERM...MONDAY THROUGH FRIDAY. NAM...GFS AND ECMWF QUITE SIMILAR SYNOPTICALLY AT 500 MB...THUS MODERATE TO HIGH CONFIDENCE IN THEIR RESPECTIVE SOLUTIONS. MONDAY...COOLER AND MORE STABLE AIRMASS PREVAILS IN THE WAKE OF A PASSING COLD FRONT...THUS THUNDERSTORM CHANCES LOOK QUITE MINIMAL. TUESDAY...WARM TEMPERATURES EXPECTED WITH 1000-500 MB THICKNESSES NEAR 5820 METERS. WITH LIMITED LOW AND MID LEVEL MOISTURE AVAILABILITY...AND 500 MB HEIGHTS NEAR 5880 METERS...THUNDERSTORM CHANCES APPEAR QUITE MINIMAL. WEDNESDAY...STILL LOOKS DRY FOR ALMOST ALL AREAS WITH 591 DEKAMETER 500 MB RIDGE AXIS OVERHEAD AND LIMITED LOW AND MID LEVEL MOISTURE. WITH WARM MID LEVEL TEMPERATURES ACTING AS A CAPPING INVERSION... ONLY ISOLATED AFTERNOON THUNDERSTORMS EXPECTED ACROSS OUR WESTERN COUNTIES DRIVEN BY DIFFERENTIAL HEATING OVER THE TERRAIN. THURSDAY...NEXT POTENT SHORTWAVE TROUGH ALOFT ROTATES NORTHEAST ACROSS WESTERN WYOMING AND IDAHO WITH A COLD FRONT ENTERING WESTERN WYOMING. EXPECT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ALONG AND EAST OF A SURFACE TROUGH ALONG INTERSTATE 25...ASSUMING WARM MID LEVEL TEMPERATURES AND CONVECTIVE INHIBITION IS ABLE TO BE OVERCOME...WHICH LOOKS LIKELY. FRIDAY...ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS OVER OUR SOUTHERN COUNTIES IN LOW LEVEL CONVERGENCE AXIS...THOUGH CONFIDENCE IN THE DAY 7 SOLUTION IS LOW IN THIS RELATIVELY PROGRESSIVE PATTERN FOR LATE JUNE. && .AVIATION...SCATTERED THUNDERSTORMS SHOULD BE EXPECTED FOR AERODROMES EAST OF INTERSTATE 25 THROUGH 25/06Z WITH LOCALIZED MVFR CONDITIONS WITH THESE STORMS. OVERNIGHT SOME PATCHY OF AREAS OF LOWER VISIBILITIES AND LOWER CEILINGS SHOULD BE EXPECTED IN THE NEBRASKA PANHANDLE. THE LOWER CONDITIONS WILL IMPROVE AFTER 25/15Z AND THEN EXPECT THUNDERSTORMS TO DEVELOP AGAIN DURING THE AFTERNOON HOURS. && .FIRE WEATHER...THUNDERSTORMS AND SHOWERS SHOULD BE EXPECTED ACROSS THE DISTRICT THROUGH SUNDAY. WITH THE FUEL STATUS REMAINING NOT FAVORABLE FOR RAPID FIRE GROWTH...FIRE WEATHER CONCERNS REMAIN LOW. && .HYDROLOGY...WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND. HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. THESE WARM TEMPERATURES WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH PRECIPITATION TOTALS OF UP TO ONE HALF INCH EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. THE MOUNTAINS CAN EXPECT UP TO A TENTH OF AN INCH. FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE. LEVELS AT OR ABOVE BANKFULL WILL CONTINUE ON THE LITTLE LARAMIE RIVER. FOR AREAS EAST OF THE LARAMIE RANGE...RESERVOIR RELEASES WILL RESULT IN HIGH WATER LEVELS. IN ADDITION...THE NEBRASKA PANHANDLE MAY SEE STRONG STORMS BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING WHICH COULD PRODUCE LOCALLY AN INCH OR MORE OF RAINFALL. FLOOD WARNINGS REMAIN IN EFFECT FOR HENRY AND MITCHELL UNTIL FURTHER NOTICE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH LONG TERM/HYDROLOGY...RUBIN UPDATE...WEILAND
Hazardous weather outlook, Jun 24, 9:20 PM MDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 920 PM MDT FRI JUN 24 2011 WYZ104-105-109>116-251630- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 920 PM MDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTH CENTRAL WYOMING THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 251630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 920 PM MDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE OVER THE PANHANDLE AND NEARBY PLACES IN SOUTHEAST WYOMING THROUGH THE EARLY MORNING HOURS. SOME OF THE STRONGER STORMS WILL PRODUCE GENERALLY SMALL HAIL...GUSTY WINDS AND A PERIOD OF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH OF A LINE FROM DOUGLAS TO ALLIANCE. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Jun 24, 9:17 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
917 PM MDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 3 N KIMBALL 41.28N 103.66W
06/24/2011 E1.50 INCH KIMBALL NE LAW ENFORCEMENT
&&
CLHSpecial weather statement, Jun 24, 9:27 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 927 PM MDT FRI JUN 24 2011 NEZ019-WYZ108-250415- GOSHEN COUNTY WY-SCOTTS BLUFF NE- 927 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN AND NORTHERN SCOTTS BLUFF COUNTIES UNTIL 1015 PM MDT... AT 925 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF YODER...OR 10 MILES SOUTH OF TORRINGTON...MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCOTTSBLUFF... LYMAN... STEGALL... MORRILL... MITCHELL... SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN... GERING... LAKE ALICE... SCOTTSBLUFF AIRPORT... MINATARE... LAKE MINATARE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. RE
Local storm report, Jun 24, 9:40 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL DIX 41.23N 103.49W
06/24/2011 E0.75 INCH KIMBALL NE TRAINED SPOTTER
&&
CLHLocal storm report, Jun 24, 9:41 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL 1 S DIX 41.22N 103.49W
06/24/2011 E1.50 INCH KIMBALL NE LAW ENFORCEMENT
&&
CLHSpecial weather statement, Jun 24, 9:56 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 956 PM MDT FRI JUN 24 2011 NEZ020-250445- BANNER NE- 956 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BANNER COUNTY UNTIL 1045 PM MDT... AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARRISBURG...OR 22 MILES SOUTH OF SCOTTSBLUFF...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISBURG... HUBBARD GAP... RE
Local storm report, Jun 24, 10:20 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 PM MDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL 8 S DIX 41.12N 103.49W
06/24/2011 M1.50 INCH KIMBALL NE LAW ENFORCEMENT
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 34 min |
| Jun 24, 8:19 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 22 min |
| Jun 24, 8:56 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 15 min |
| Jun 24, 9:10 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 50 min |
| Jun 24, 9:41 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 49 min |
| Jun 24, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 30 min |
| Jun 24, 10:29 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 34 min |
| Jun 24, 11:44 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff | 46 min |
| Jun 25, 12:00 AM MDT | Areal Flood Advisory | CYS | Banner, Morrill, Scotts Bluff | 2 hr |
| Jun 25, 10:15 AM MDT | River Flood Warning | CYS | Scotts Bluff | 8 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.